# SDR CA120507001

- Difficulty date: April 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Fractured
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING INITIAL CLIMB, A RT ENGINE FIRE WARNING OCCURRED.  THE ENGINE WAS SHUTDOWN AND THE ACFT RETURNED TO THE POINT OF ORIGIN WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED. POST FLIGHT INSPECTION FOUND A CRACKED AIRFRAME EXHAUST, A FRACTURED 6 & 7 BEARING VENT TUBE AND FRACTURED POWER TURBINE BLADES. THERE WAS NO EVIDENCE OF FIRE DAMAGE.  THE ENGINE WILL BE FORWARDED TO MFG FOR INVESTIGATION AND REPAIRS.
